Good question. The big worry in using anti-inflammatory drugs is inadvertently combining two drugs that have similar ingredients. This can lead to overdoses - and stomach damage and/or liver damage. You don't want to mix aspirin-like drugs with each other or acetaminophen containing drugs with each.
Tylenol and Celebrex are two different classes of drugs. Celebrex contains an aspirin-like ingredient that can damage your stomach lining. If you take too much of a tylenol-like drug (containing acetaminophen) you run the risk of damaging your liver. If you take both of them together in the recommended doses - like you're suggesting - you shouldn't have a problem with either.
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.